# SDR R61A201603080302

- Difficulty date: March 8, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N131HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000215
- Aircraft time: 21,274 hours, 16,769 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK WAS REPORTED THAT RT AT FRAME 84 SEAT TRACK UPPER FLANGE IS CORRODED.  MX REPAIRED CORROSION ON RT AT FRAME 84 SEAT TRACK UPPER FLANGE IAW ETD2016-170-024144.
